Home » Frequently asked Questions on Health » How serious is decrease in blood supply to retina?

How serious is decrease in blood supply to retina?

Q: Suddenly, one day I observed that my vision was blurred and I was unable to see with my right eye after that. I had it checked up and after many examinations, tests and scans it was found that my retina and other parts of the eye were fine but the blood flow to the eye was restricted. I am advised to take Ecosprin and Actinerve so that the blood flow can be increased and probably the eye vision can be improved. Nowadays, I get pain in the right eye occasionally and in my head too. Can I get my vision back? Does Ecosprin have side effects in the long run? Why is there recurring pain in my eyes and head? What will be the impact on the other eye due to impairment of my right eye?

A:Decrease in blood supply to retina is a serious illness, and may need repeated follow-ups and treatment more than what you are on now. Did you get a digital photography, FFA or OCT done of your retina? The pain may be due to glaucoma or uveitis. It is wise to show to a retinal specialist immediately. Aspirin (Ecosprin) is a blood thinner, and will help if the blood vessels have narrowed, and have no effect if they are closed. Control your hypertension, high cholesterol or high blood sugar, in case you have them.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------